# SDR AALA202407157691

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 64,254 hours, 27,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 EMERGENCY LIGHT ASSEMBLY 1 BULB NEEDS TO BE REPLACED. REMOVED AND REPLACED L1 EMERGENCY LIGHT ASSEMBLY 1 BULB. OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
